# SDR SWIA20250527416

- Difficulty date: April 16, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Condition: Failed Insp
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LBL27.50 CLOSE OUT ANGLE AT FS625.30 & WL119.12 HAS AN INDICATION .3" LONG BY 100% FSH PROPERGATING FROM THE UPPER FASTENER HOLE. FAILED NDT INSPECTION.  (C-CHECK RO 05/27/2025)REMOVED UNSERVICEABLE LH ENG SUPPORT BEAM CLOSE OUT ANGLE (P/N: 601-35006-157SB) AT LBL27.50, FS625.30 AND LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE LH ENG SUPPORT BEAM CLOSE OUT ANGLE (P/N: 601-35006-157SB) AT LBL27.50, FS625.30 IAW CRJ200 SRM 51-40-11, 51-42-06, AND 51-42-21. REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. COMPLETED TASK CARD 51-900-1003-SKY AND ATACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
